# SDR MZZA96039

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign Cover
- Condition: Broken
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, BROKEN COVERS WERE FOUND ON LT AFT EMEREGENCY EXIT DOOR 'EXIT' SIGN.  THE DAMAGED 'EXIT' SIGN ASSEMBLY WAS REMOVED AND REPLACED WITH P/N BR9279-105 ASSEMBLY PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 818290 (SEQ NR 02220)
